# SDR CA000621044

- Difficulty date: June 12, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 1,798 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: AN62498
- Condition: Cracked
- Location: Rt Wing
- Part time: 1,835 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

(CAN) AIRCRAFT LOSS OIL HYDRAULIC PRESSURE AFTER DROPPING A LOAD OF WATER. AIRCRAFT RETURNED TO WABUSH AIRPORT. TANKER DOORS WERE CLOSED USING EMERGENCY SYSTEM, LANDING GEAR LOWERED USING EMERGENCY SYSTEM. MAINTENANCE DISCOVERED A CHECK VALVE IN RIGHT HAND WING  CRACKED IN TWO PIECES CAUSING ALL FLUID TO LEAK OUT OF MAIN SYSTEM.
